Alert archive / New Jersey / Special Marine Warnings in 2012
Special Marine Warning 55, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jul 7, 2012, 7:24 PM EDT. It was in force for 96 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2012, 7:24 PM EDT (23:24 UTC)
- Expired
- Jul 7, 2012, 9:00 PM EDT
- In force
- 96 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
The radar
The Philadelphia radar (KDIX), 46 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 7:33 PM EDT | TSTM WND DMG | Normandy Beach, NJ | LARGE LIMBS DOWN. |
| Jul 7, 7:45 PM EDT | TSTM WND DMG | Seaside Heights, NJ | POLES AND WIRES DOWN... AT LEAST ONE TREE DOWN... PEOPLE TEMPORARILY TRAPPED ON SKY RIDE. |
| Jul 7, 7:54 PM EDT | TSTM WND DMG | Lavallette, NJ | POLES AND WIRES DOWN... |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 11.4 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 335 J/kg
- Mixed-layer CIN
- -291 J/kg
- Mixed-layer LCL
- 1325 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
459
WHUS51 KPHI 072324
SMWPHI
ANZ450-451-470-080100-
/O.NEW.KPHI.MA.W.0055.120707T2324Z-120708T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
724 PM EDT SAT JUL 7 2012
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
THE ATLANTIC COASTAL WATERS BETWEEN SANDY HOOK AND LITTLE EGG INLET
NJ OUT TO 20 NM...
THE ATLANTIC COASTAL WATERS BETWEEN SANDY HOOK NJ AND FENWICK
ISLAND DE OUT 20 TO 40 NM...
INCLUDING AXEL CARLSON REEF...BARNEGAT LIGHT REEF...LAVALLETTE...
MANASQUAN INLET...MONMOUTH BEACH...OCEAN GATE...SEA BRIGHT...SEA
GIRT REEF...SEASIDE PARK AND SHARK RIVER REEF...
* UNTIL 900 PM EDT
* AT 723 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS...PRODUCING STRONG WINDS 34 KNOTS OR GREATER
FROM 10 NM WEST OF MONMOUTH BEACH TO 13 NM NORTHWEST OF OCEAN
GATE...OR FROM CLIFFWOOD BEACH TO 11 NM NORTHWEST OF PINE BEACH...
MOVING SOUTHEAST AT 35 KNOTS.
* THESE STRONG THUNDERSTORMS WILL BE NEAR
OVER MONMOUTH BEACH...SEA GIRT REEF...MANASQUAN INLET AND AXEL
CARLSON REEF BY 735 PM EDT
OVER OCEAN GATE AND LAVALLETTE BY 740 PM EDT
OVER SEASIDE PARK BY 745 PM EDT
OVER BARNEGAT LIGHT REEF BY 750 PM EDT
OVER SHARK RIVER REEF BY 755 PM EDT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
SUNDAY MORNING FOR NORTHERN DELAWARE AND NORTHEAST MARYLAND AND NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.
&&
LAT...LON 3967 7331 3958 7344 3987 7417 3993 7411
3995 7420 3995 7412 4004 7406 4013 7410
4010 7408 4021 7400 4032 7398 4032 7405
4037 7399 4038 7401 4034 7409 4040 7402
4025 7364 3986 7332
TIME...MOT...LOC 2324Z 296DEG 44KT 4038 7417 4023 7412
4015 7418 4002 7436
$$
HAYES2 follow-up statements
958
FZUS71 KPHI 072350
MWSPHI
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
750 PM EDT SAT JUL 7 2012
ANZ450-451-470-080100-
/O.CON.KPHI.MA.W.0055.000000T0000Z-120708T0100Z/
750 PM EDT SAT JUL 7 2012
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 900 PM EDT...
FOR THE FOLLOWING AREAS...
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OVER
ATLANTIC COASTAL WATERS...
SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM OVER ATLANTIC COASTAL
WATERS...
AT 748 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF THUNDERSTORMS...PRODUCING STRONG WINDS 34 KNOTS OR
GREATER FROM 8 NM NORTHEAST OF SEA GIRT REEF TO SEASIDE PARK...OR
FROM 8 NM NORTHEAST OF SEA GIRT REEF TO 3 NM SOUTHEAST OF SEASIDE
PARK...MOVING SOUTHEAST AT 35 KNOTS.
WIND GUSTS TO NEARLY 70 KNOTS HAVE BEEN REPORTED WITH THE LINE OF
STORMS OVER LAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
SUNDAY MORNING FOR NORTHERN DELAWARE AND NORTHEAST MARYLAND AND NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.
&&
LAT...LON 3967 7331 3958 7344 3987 7417 3993 7411
3995 7420 3995 7412 4004 7406 4013 7410
4010 7408 4021 7400 4032 7398 4032 7405
4037 7399 4038 7401 4034 7409 4040 7402
4025 7364 3986 7332
TIME...MOT...LOC 2350Z 296DEG 44KT 4023 7380 4008 7375
4000 7382 3987 7400
$$
HAYES602
FZUS71 KPHI 080050
MWSPHI
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
850 PM EDT SAT JUL 7 2012
ANZ450-451-470-080100-
/O.EXP.KPHI.MA.W.0055.000000T0000Z-120708T0100Z/
850 PM EDT SAT JUL 7 2012
...SPECIAL MARINE WARNING WILL EXPIRE AT 900 PM EDT...
THE AFFECTED AREAS WERE...
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OVER
ATLANTIC COASTAL WATERS...
SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM OVER ATLANTIC COASTAL
WATERS...
WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM OVER
ATLANTIC COASTAL WATERS...
INCLUDING AXEL CARLSON REEF...LAVALLETTE...MANASQUAN INLET...MONMOUTH
BEACH...SEA BRIGHT...SEA GIRT REEF...SEASIDE PARK AND SHARK RIVER
REEF...
THE STORMS THAT PROMPTED THE SPECIAL MARINE WARNING HAVE MOVED
FURTHER OFFSHORE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
SUNDAY MORNING FOR NORTHERN DELAWARE AND NORTHEAST MARYLAND AND
SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.
LAT...LON 3967 7331 3958 7344 3987 7417 3993 7411
3995 7420 3995 7412 4004 7406 4013 7410
4010 7408 4021 7400 4032 7398 4032 7405
4037 7399 4038 7401 4034 7409 4040 7402
4025 7364 3986 7332
TIME...MOT...LOC 0050Z 296DEG 44KT 3990 7294 3975 7290
3967 7297 3954 7315
$$
HAYESWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 7, 7:06 PM EDT, 18 minutes earlier.
Area forecast discussion, Jul 7, 7:06 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
706 PM EDT SAT JUL 7 2012
.SYNOPSIS...
A COLD FRONT WILL MOVE VERY SLOWLY SOUTH FROM NEW YORK STATE AND
PASS THROUGH MUCH OF THE FORECAST AREA ON SUNDAY. THE FRONT WILL
BECOME QUASI-STATIONARY ACROSS THE SOUTHERN MIDDLE ATLANTIC STATES
WITH SEVERAL WEAKER SYSTEMS MOVING ALONG IT THROUGH A GOOD PART OF
THE WEEK BEFORE DISSIPATING. MEANWHILE, HIGH PRESSURE WILL BUILD
ACROSS THE UPPER GREAT LAKES AND NEW ENGLAND DURING THE LATTER HALF
OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
WE SHAVED BACK SOME OF THE CONVECTIVE WATCH COUNTIES NORTH AND
WILL GO AHEAD AND CANCEL THE NON URBANIZED HEAT WARNINGS AND OR
ADVISORIES AS THE CURRENT HEAT INDICES HAVE DROPPED BELOW
ESTABLISHED CRITERIA.
THE SURFACE COLD FRONT, DRAPED ACROSS NEW YORK STATE AND EXTENDING
WESTWARD ACROSS LAKE ERIE, WILL EVER SO SLOWLY MOVE CLOSER TO OUR
AREA TONIGHT.
THE MCS MOVED ACROSS TO THE NORTH OF OUR AREA AND ONLY SOME LIGHT
RAIN WAS REPORTED ACROSS PARTS OF NORTHERN NEW JERSEY. A DECENT
OUTFLOW BOUNDARY HAS BEEN PUSHING SOUTHWARD THROUGH NEW JERSEY THIS
AFTERNOON. THIS BOUNDARY WILL BRIEFLY COOL TEMPERATURES OFF A FEW
DEGREES AND BRING A BRIEF NORTHERLY WIND BUT IT WON'T LAST LONG.
THE EXCESSIVELY HOT AND HUMID AIRMASS ACROSS THE REGION WILL REMAIN
THROUGH THIS EVENING AND WE WILL REMAIN VERY WARM DURING THE
OVERNIGHT HOURS. TEMPERATURES WILL FALL INTO THE 70S BUT IN THE
URBAN AND FAR SOUTHERN AREAS, TEMPERATURES MAY HOVER CLOSER TO 80.
THE FIRST SHOT OF CONVECTION DISSIPATED AS IT MOVED INTO AN AIRMASS
DOMINATED BY CIN IN THE LOWER TO MID LEVELS ACROSS THE SOUTHERN
POCONOS AND NORTHWEST NEW JERSEY. WHILE THERE IS MORE THAN ENOUGH
INSTABILITY FOR CONVECTIVE DEVELOPMENT...THERE HAS BEEN LITTLE IN
THE WAY OF MECHANICAL TRIGGER TO RELEASE THE INSTABILITY...AND
CONVECTION HAS BEEN SCARCE SINCE THE FIRST SHOT.
CONVECTION ACROSS WESTERN NEW YORK STATE HAS INTENSIFIED AS IT MOVED
INTO MORE FAVORABLE CONDITIONS. THE CONVECTION...WHICH WAS THE
REMNANT OF AN OVERNIGHT MCS ACROSS THE GREAT LAKES...HAS MOVED INTO
AN AREA WHERE CIN HAS BEEN REMOVED...AND LOW TO MID LEVEL
INSTABILITY HAS INCREASED RAPIDLY. THE LATEST SPC MESO ANALYSIS
SHOWED THAT BULK SHEAR INCREASING AS WELL...AS A WEAK SHORT WAVE
ACCOMPANIES THE CONVECTION.
SIMPLE EXTRAPOLATION BRINGS THE CONVECTION INTO THE NORTH LEHIGH
VALLEY...SOUTHERN POCONOS AND POSSIBLY NORTHWEST NEW JERSEY BY ABOUT
2200 UTC. BY THAT TIME...THE AIRMASS IN PLACE SHOULD HAVE SHED MOST
OF ITS CONVECTIVE INHIBITION...AND THE ACTIVITY SHOULD BE ABLE TO
SURVIVE THE TRIP. THE INCREASING SHEAR SUGGESTS MULTIPLE CELL
STRUCTURE (AS WE ARE SEEING ON RADAR NOW).
THE MAIN CONVECTIVE MODE SHOULD BE STRONG TO POSSIBLY DAMAGING
WINDS. THIS IS BASED ON THE EXPECTED CAPE PROFILE...INCREASING WIND
SHEAR...AND DRY LOW LEVELS. LARGE HAIL MAY BE A TOUGH SELL...WITH
FREEZING LEVELS NEAR 15000 FEET AND HIGH WET BULB ZERO VALUES.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
THE FRONT CONTINUES TO SLOW MARCH SOUTHWARD THROUGH THE DAY ON
SUNDAY. AREAS BEHIND THE FRONT WILL START TO COOL OFF A BIT AND
BEGIN TO DRY OUT, ALTHOUGH TEMPERATURES WILL CONTINUE TO BE IN THE
90S FOR ONE MORE DAY. AREAS SOUTH OF THE FRONT, MAINLY ACROSS
DELMARVA, WILL HOLD ONTO THE MOISTURE A BIT LONGER AND HAVE ANOTHER
HOT AND HUMID DAY ON TAP. HEAT INDEX VALUES LOOK TO BE AROUND
ADVISORY CRITERIA FOR ABOUT PHILADELPHIA AND SOUTH. HOWEVER, THE
VALUES LOOK MARGINAL AT BEST AT THE MOMENT AND WILL HOLD OFF ON ANY
ADDITIONAL HEADLINES WITH THIS FORECAST PACKAGE.
CONVECTION WILL LIKELY BE LIMITED TO MAINLY NEAR THE FRONTAL
BOUNDARY ON SUNDAY AND THEN MORE SO TO POINTS FROM PHILADELPHIA ON
SOUTH. CHANCES WILL DECREASE FROM NORTH TO SOUTH THROUGH THE DAY.
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
THE GFS INITIALIZATION WAS NOT AS SOLID AS THE WRF-NMMB AND ITS
VERIFICATION OF ONGOING CONVECTION WAS OFF TO A POOR START. COMBINED
WITH NO CORROBORATIVE SUPPORT FROM THE CAN GGEM OR UKMET, THE LONG
TERM LEANED MORE TOWARD THE WRF THAN THE GFS THRU THE END OF ITS
MODEL RUN AND MORE TOWARD CONTINUITY THAN THE 12Z GFS FOR THE REST
OF THE OUTLOOK PERIOD.
IN SUMMARY, THE FRONTAL BOUNDARY WILL STALL SOUTH OF OUR CWA WITH
WAVES OF LOW PRESSURE ALONG IT AND THEN A LIKELY BACKING OF THE
FRONT BEFORE IT DISSIPATES LATE IN THE PERIOD. GIVEN ITS JULY AND
HOW STUBBORNLY HOT THIS AIR MASS HAS BEEN WOULD EXPECT MORE OF A
SOUTHWARD STRUGGLING SOLUTION TO VERIFY. SO HIGHEST CONFIDENCE ABOUT
THE FORECAST OUTCOME NORTH AND SOUTH. LOWEST CENTRAL. WHILE SOME
DRIER AIR WILL BE ARRIVING, THE BACKING FLOW SHOULD MAKE IT MORE
HUMID LATE IN THE WEEK. ON THE OTHER HAND WE ARE NOT FORECASTING MAX
TEMPS TO REACH 90F.
THE MESOSCALE MODELING DID NOT HAVE THE INITIAL MCS AROUND NY/NJ/PA
AND THE HRRR VERSIONS THAT DID ARE TOO ROBUST BEYOND THEM. THEY ALL
HAVE ANOTHER SYSTEM MOVING THROUGH THE SOUTHERN PART OF OUR CWA ON
SUNDAY NIGHT. STRUCTURAL EVOLUTION ASIDE, THE SLOWING FRONT AND
STILL AMPLY HOT AIR MASS SHOULD AT THE VERY LEAST CONTINUE SCATTERED
CONVECTION. WE ARE NOT SEEING UPSTREAM CAPPING BEYOND TODAY FOR
THAT AREA. ELSEWHERE LESSER CHANCES OF ANY LINGERING PRECIPITATION.
MIN TEMPS WERE CONSERVATIVELY WARM AS NOT CONFIDENT ABOUT LOSING ALL
OF THE CLOUD COVER.
ON MONDAY FORECAST SOUNDINGS WERE SHOWING LESS OF A CAP SOUTH THAN
FARTHER TO THE NORTH WITH THE DELINEATION NEAR THE PA TURNPIKE AND
INTERSTATE 195 CORRIDOR. THIS IS CLOSE TO WHERE POPS WERE CUT OFF.
POPS PROGRESSIVELY BECOME HIGHER FARTHER SOUTH IN DELMARVA WITH LESS
CAPPING PREDICTED AND HIER CONFIDENCE OF REACHING THE CONVECTIVE
TEMPERATURE. EXPECTING A BIT MORE SUN THAN WHAT THE GFS IS
PREDICTING AND THUS MAX TEMPS LEANED TOWARD HIGHER NAM MOS.
ITS PRETTY MUCH A SIMILAR SCENARIO FOR MONDAY NIGHT AND TUESDAY,
WHERE THE CAPPING OF CONVECTION IS GOING TO BE CLOSE TO THE PHL
METRO AREA. THE ENTRANCE REGION OF THE H250 JET REMAINS SUPPORTIVE
FOR CONVECTION SOUTH, NOT SO NORTH ALONG THE HIER TERRAIN AS THE
GFS HAS DEPICTED ON TUESDAY DAY. BECAUSE OF CLOUD DEBRIS REMAINED
CONSERVATIVE WITH MINS ON MONDAY NIGHT AND STAT GUIDANCE LOOKS
REASONABLE FOR HIGH TEMPS ON TUESDAY.
WE REALLY DID NOT CHANGE MUCH FROM THE ONGOING FORECAST FOR THE
REST OF THE UPCOMING WEEK AS THE 12Z MODEL RUNS DID NOT BRING MORE
CLARITY. THE FRONTAL BOUNDARY IS FORECAST TO BACK MORE TOWARD OUR
CWA BEFORE DISSIPATING AT THE END OF THE WEEK, SO WE DID UP POPS
ON THURSDAY AND FRIDAY BASED ON THE CONSENSUS MODEL TIMING.
OTHERWISE THE REST OF THE LONG TERM WAS A BLEND OF LATEST HPC
GUIDANCE ON OUR OWN CONTINUITY.
&&
.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
MAINLY VFR CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THIS EVENING.
SHOWERS AND THUNDERSTORMS WILL APPROACH FROM THE WEST AS A COLD
FRONT SLOWLY DROPS DOWN FROM THE NORTH. THE FRONT WILL NOT REACH THE
AREA UNTIL TONIGHT. AS THE FRONT APPROACHES THE REGION AND MAKES IT
WAY INTO THE AREA OVERNIGHT, WINDS WILL SWING AROUND TO THE NORTH
NORTHWEST INTO SUNDAY.
SOME MVFR CONDITIONS ARE POSSIBLE AT A FEW LOCATIONS EARLY SUNDAY,
MAINLY IN HAZE, AS THE HOT, MOIST AIRMASS REMAINS ACROSS THE AREA.
IF ANY SHOWERS AND THUNDERSTORMS MOVE THROUGH LATE IN THE EVENING IT
WILL JUST CONTRIBUTE TO THE LOW-LEVEL MOISTURE AND INCREASE THE
CHANCE FOR THESE CONDITIONS TO OCCUR. OTHERWISE, VFR CONDITIONS ARE
EXPECTED AGAIN ON SUNDAY. ANY CONVECTION THAT DEVELOPS ON SUNDAY
LOOKS TO BE MOSTLY SOUTH OF KPHL. CONFIDENCE IS AVERAGE THAT IT MAY
IMPACT ANY OF THE TAF SITES.
OUTLOOK...
SUNDAY NIGHT...REMAINING CONVECTION MAY AGAIN CAUSE SCATTERED
MVFR OR IFR CONDITIONS AT SOUTHERN SITES. CONFIDENCE IS AVERAGE.
MONDAY THROUGH THURSDAY...MAINLY VFR CONDITIONS EXPECTED WITH
SHOWERS AND THUNDERSTORMS POSSIBLE, WHICH COULD PRODUCE SUB-VFR
CONDITIONS. THE GREATEST CHANCES OF THAT ARE FROM KPHL SOUTH.
CONFIDENCE IS AVERAGE.
&&
.MARINE...
SUB-ADVISORY CONDITIONS ARE EXPECTED THROUGH SUNDAY AS A COLD FRONT
SLOWLY DROPS SOUTHWARD INTO OUR AREA. THE FRONT SAGS SOUTHWARD INTO
THE NORTHERN WATERS LATE TONIGHT AND SLOWLY CONTINUES ON ITS WAY
THROUGH THE REMAINING COASTAL WATERS THROUGH THE DAY ON SUNDAY. SEAS
WILL REMAIN AROUND 1 FOOT ON THE DELAWARE BAY AND 2 TO 3 FEET ON THE
OCEAN. SOUTH WINDS WILL BECOME MORE NORTHERLY INTO SUNDAY.
OUTLOOK...
AS LONG AS NO SIGNIFICANT LOW DEVELOPS ALONG THE STALLED FRONTAL
BOUNDARY, THEN SUB-ADVISORY CONDITIONS ARE EXPECTED TO CONTINUE
THROUGH THURSDAY. THE CHANCES OF SUCH A LOW DEVELOPING ARE SMALL,
BUT THE CHANCES OF LOW PRESSURE IMPULSES MOVING ALONG THE FRONT
AND CAUSING SOME RISE IN SEAS IS PRETTY GOOD AS THE PERIOD WEARS
ON.
&&
.CLIMATE...
BELOW ARE THE RECORD MAXES FOR OUR EIGHT CLI SITES FOR JULY 7TH...
SO FAR NEW RECORDS WERE SET AT GEORGETOWN AND ATLANTIC CITY AND
READING TIED THEIR RECORD HIGH.
KACY 98 1986,2010
KPHL 103 2010
KILG 103 2010
KABE 99 2010
KTTN 103 2010
KGED 97 2010
KRDG 101 2010
KMPO 95 1908
BELOW ARE ALL TIME RECORDS FOR OUR FOUR LCD SITES...
KABE 105 7/3/1966
KACY 106 6/28/1969
KPHL 106 8/7/1918
KILG 107 8/7/1918
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...EXCESSIVE HEAT WARNING UNTIL 6 AM EDT SUNDAY FOR PAZ067>071.
NJ...EXCESSIVE HEAT WARNING UNTIL 6 AM EDT SUNDAY FOR NJZ015-
017>019.
DE...EXCESSIVE HEAT WARNING UNTIL 6 AM EDT SUNDAY FOR DEZ001.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...DELISI/GIGI
NEAR TERM...GIGI/HAYES/MEOLA/O'HARA
SHORT TERM...MEOLA
LONG TERM...GIGI
AVIATION...DELISI/GIGI/MEOLA
MARINE...DELISI/GIGI/MEOLA
CLIMATE...Hazardous weather outlook, Jul 7, 6:20 PM EDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 620 PM EDT SAT JUL 7 2012 NJZ007>010-012>014-PAZ061-062-082230- WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-LEHIGH-NORTHAMPTON- 620 PM EDT SAT JUL 7 2012 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 479 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ001-PAZ054-055-082230- SUSSEX-CARBON-MONROE- 620 PM EDT SAT JUL 7 2012 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 477 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ008-012-NJZ016-020>027-PAZ060-082230- CECIL-KENT MD-SALEM-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-BERKS- 620 PM EDT SAT JUL 7 2012 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 479 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE STORM PREDICTION CENTER HAS PLACED THE AREA UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS ON SUNDAY. DAMAGING WINDS ARE THE MAIN THREAT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001-NJZ015-017>019-PAZ067>071-082230- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 620 PM EDT SAT JUL 7 2012 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 6 AM EDT SUNDAY... ...SEVERE THUNDERSTORM WATCH 479 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE STORM PREDICTION CENTER HAS PLACED THE AREA UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS ON SUNDAY. DAMAGING WINDS ARE THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ004-082230- DELAWARE BEACHES- 620 PM EDT SAT JUL 7 2012 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. ALSO, THE STORM PREDICTION CENTER HAS PLACED THE AREA UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS. DAMAGING WINDS ARE THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE STORM PREDICTION CENTER HAS PLACED THE AREA UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS ON SUNDAY. DAMAGING WINDS ARE THE MAIN THREAT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ002-003-MDZ015-019-020-082230- KENT-INLAND SUSSEX-QUEEN ANNES-TALBOT-CAROLINE- 620 PM EDT SAT JUL 7 2012 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE AND NORTHEAST MARYLAND. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. ALSO, THE STORM PREDICTION CENTER HAS PLACED THE AREA UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS. DAMAGING WINDS ARE THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE STORM PREDICTION CENTER HAS PLACED THE AREA UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS ON SUNDAY. DAMAGING WINDS ARE THE MAIN THREAT. ALSO, AFTERNOON HEAT INDICES SHOULD REACH BETWEEN 100F AND 105F. IF CONFIDENCE INCREASES ABOUT REACHING 105F, A HEAT ADVISORY MAY BE ISSUED LATER THIS EVENING OR ON SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ450-082230- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- 620 PM EDT SAT JUL 7 2012 ...SEVERE THUNDERSTORM WATCH 479 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE STORM PREDICTION CENTER HAS PLACED THE AREA UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS ON SUNDAY. DAMAGING WINDS ARE THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-451>454-082230- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- 620 PM EDT SAT JUL 7 2012 ...SEVERE THUNDERSTORM WATCH 479 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE STORM PREDICTION CENTER HAS PLACED THE AREA UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS ON SUNDAY. DAMAGING WINDS ARE THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ455-082230- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 620 PM EDT SAT JUL 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. THE STORM PREDICTION CENTER HAS PLACED THE AREA UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS. DAMAGING WINDS ARE THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE STORM PREDICTION CENTER HAS PLACED THE AREA UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS ON SUNDAY. DAMAGING WINDS ARE THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 7, 5:54 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
554 PM EDT SAT JUL 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG SLATINGTON 40.75N 75.62W
07/07/2012 LEHIGH PA PUBLIC
DOWNED TREES
&&
EVENT NUMBER PHI1200380
GGLocal storm report, Jul 7, 5:57 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
557 PM EDT SAT JUL 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG WALNUTPORT 40.75N 75.60W
07/07/2012 NORTHAMPTON PA PUBLIC
LARGE LIMBS DOWN.
&&
EVENT NUMBER PHI1200381
GGLocal storm report, Jul 7, 6:29 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
629 PM EDT SAT JUL 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND GST ALLENTOWN 40.59N 75.48W
07/07/2012 M68 MPH LEHIGH PA TRAINED SPOTTER
&&
EVENT NUMBER PHI1200382
GGLocal storm report, Jul 7, 6:41 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
641 PM EDT SAT JUL 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG SLATINGTON 40.75N 75.62W
07/07/2012 LEHIGH PA PUBLIC
DOWNED TREES
0545 PM TSTM WND DMG WALNUTPORT 40.75N 75.60W
07/07/2012 NORTHAMPTON PA PUBLIC
LARGE LIMBS DOWN.
0555 PM TSTM WND DMG ALLENTOWN 40.59N 75.48W
07/07/2012 LEHIGH PA POST OFFICE
SEPARATE REPORT... LARGE TREE LIMBS DOWN.
0600 PM TSTM WND GST ALLENTOWN 40.59N 75.48W
07/07/2012 M68 MPH LEHIGH PA TRAINED SPOTTER
&&
EVENT NUMBER PHI1200380 PHI1200381 PHI1200383 PHI1200382
GGSpecial weather statement, Jul 7, 7:03 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
703 PM EDT SAT JUL 7 2012
NJZ016>022-027-080000-
ATLANTIC NJ-CAMDEN NJ-CUMBERLAND NJ-GLOUCESTER NJ-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-SALEM NJ-
SOUTHEASTERN BURLINGTON NJ-
703 PM EDT SAT JUL 7 2012
...GUST FRONT FROM THUNDERSTORMS WILL AFFECT
ATLANTIC...BURLINGTON...CAMDEN...CUMBERLAND...GLOUCESTER...OCEAN AND
SALEM COUNTIES...
AT 700 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
GUST FRONT FROM WEAKENING THUNDERSTORMS ALONG A LINE EXTENDING FROM
8 MILES SOUTH OF TRENTON TO 2 MILES SOUTHEAST OF PHILADELPHIA TO 11
MILES WEST OF PHILADELPHIA...MOVING SOUTH AT 40 MPH. THE GUST FRONT
WILL BE NEAR WESTAMPTON...MOORESTOWN-LENOLA AROUND 700
PM...WRIGHTSTOWN...FORT DIX AROUND 715 PM...PRESIDENTIAL
LAKES...CHATSWORTH AROUND 730 PM...WADING RIVER AND PENN STATE
FOREST AROUND 745 PM.
WIND GUSTS BETWEEN 40 AND 50 MPH ARE POSSIBLE WITH THIS GUST FRONT,
ESPECIALLY IN THE LOCAL PHILADELPHIA AREA. PLEASE BE ALERT FOR
STRONG GUSTY WINDS AND DO NOT WAIT FOR LIGHTNING TO TAKE PREVENTATIVE
MEASURES. WEAK TREE LIMBS AND LAWN FURNITURE CAN BE TOSSED AROUND.
LAT...LON 3943 7488 3941 7523 3982 7539 3985 7533
3985 7526 3988 7515 3997 7512 4007 7494
4008 7487 4013 7482 4013 7474 4015 7471
4018 7471 4014 7459 4008 7455 4009 7452
3972 7420
TFGLocal storm report, Jul 7, 7:21 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
721 PM EDT SAT JUL 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG SLATINGTON 40.75N 75.62W
07/07/2012 LEHIGH PA PUBLIC
DOWNED TREES
0545 PM TSTM WND DMG WALNUTPORT 40.75N 75.60W
07/07/2012 NORTHAMPTON PA PUBLIC
LARGE LIMBS DOWN.
0555 PM TSTM WND DMG ALLENTOWN 40.59N 75.48W
07/07/2012 LEHIGH PA POST OFFICE
SEPARATE REPORT... LARGE TREE LIMBS DOWN.
0556 PM TSTM WND GST ALLENTOWN AIRPORT 40.65N 75.44W
07/07/2012 M50 MPH LEHIGH PA ASOS
0600 PM TSTM WND GST ALLENTOWN 40.59N 75.48W
07/07/2012 M68 MPH LEHIGH PA TRAINED SPOTTER
0618 PM TSTM WND GST BREINIGSVILLE 40.54N 75.63W
07/07/2012 E50 MPH LEHIGH PA PUBLIC
0635 PM TSTM WND DMG FLEMINGTON 40.51N 74.86W
07/07/2012 HUNTERDON NJ PUBLIC
TREES DOWN
0645 PM TSTM WND GST TRENTON AIRPORT 40.28N 74.81W
07/07/2012 M55 MPH MERCER NJ ASOS
0645 PM TSTM WND DMG SKILLMAN 40.42N 74.72W
07/07/2012 SOMERSET NJ PUBLIC
TREES DOWN.
0701 PM TSTM WND DMG MONROE TWP 40.32N 74.43W
07/07/2012 MIDDLESEX NJ PUBLIC
LARGE TREE LIMBS DOWN.
&&
EVENT NUMBER PHI1200380 PHI1200381 PHI1200383 PHI1200384 PHI1200382
PHI1200385 PHI1200387 PHI1200386 PHI1200388 PHI1200389
GGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 12:30 PM EDT | Special Weather Statement | PHI | Morris, Sussex | 90 min |
| Jul 7, 5:57 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Warren | 63 min |
| Jul 7, 6:25 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Somerset, Warren | 37 min |
| Jul 7, 6:54 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth, Ocean, Somerset | 46 min |
| Jul 7, 7:03 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester | 57 min |
| Jul 7, 7:22 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 53 min |
| Jul 7, 7:42 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 63 min |
| Jul 7, 7:55 PM EDT | Special Weather Statement | PHI | Atlantic | 65 min |
| Jul 7, 4:49 PM EDT | Special Weather Statement | PHI | Berks, Carbon, Lehigh, Northampton | 86 min |
| Jul 7, 5:07 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 53 min |
| Jul 7, 6:58 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester, Delaware, Montgomery | 48 min |
Nearby
Special Marine Warnings in New Jersey, 2012Every special marine warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.